Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 1, Pages 183-187
http://dx.doi.org/10.1155/S0161171285000187

A relationship between the modified Euler method and e

1Department of Mathematics, Colorado State University, Fort Collins 80521, Colorado, USA
2Department of Mathematics, Ashland College, Ashland 44805, Ohio, USA

Received 18 March 1984; Revised 14 November 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard B. Darst and Thomas P. Dence, “A relationship between the modified Euler method and ,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 183-187, 1985. https://doi.org/10.1155/S0161171285000187.